Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 8.

Rodríguez Bernal, Aníbal y Vidal López, Alejandro y Langa, J.A. y Robinson, James C. y Suárez, A. (2007) Existence and nonexistence of unbounded forwards attractor for a class of non-autonomous reaction diffusion equations. Discrete and Continuous Dynamical Systems. Series A, 18 (2-3). 483-497 . ISSN 1553-5231

Rodríguez Bernal, Aníbal y Vidal López, Alejandro (2007) Existence, uniqueness and attractivity properties of positive complete trajectories for non-autonomous reaction-diffusion problems. Discrete and Continuous Dynamical Systems. Series A., 18 (2-3). 537-567 . ISSN 1553-5231

Rodríguez Bernal, Aníbal y Vidal López, Alejandro (2005) Extremal equilibria and asymptotic behavior of parabolic nonlinear reaction-diffusion equations. In Nonlinear elliptic and parabolic problems. A special tribute to the work of Herbert Amann. Progress in Nonlinear Differential Equations and their Applications, 64 . BIRKHAUSER VERLAG AG, Basel, Switzerland, 509 -516 . ISBN 3-7643-7266-4

Rodríguez Bernal, Aníbal y Vidal López, Alejandro (2008) Extremal equilibria for reaction-diffusion equations in bounded domains and applications. Journal of Differential Equations, 244 (2008). 2983-3030 . ISSN 0022-0396

Robinson, James C. y Vidal López, Alejandro (2006) Minimal periods of semilinear evolution equations with Lipschitz nonlinearity. Journal of Differential Equations, 220 (2). pp. 396-406. ISSN 0022-0396

Rodríguez Bernal, Aníbal y Vidal López, Alejandro y Robinson, James C. (2007) Pullback attractors and extremal complete trajectories for non-autonomous reaction-diffusion problems. Journal of Differential Equations, 238 (2). 289-337 . ISSN 0022-0396

Rodríguez Bernal, Aníbal y Vidal López, Alejandro (2008) Semistable extremal ground states for nonlinear evolution equations in unbounded domains. Journal of Mathematical Analysis and Applications , 338 (1 ). pp. 675-694. ISSN 0022-247X

Vidal López, Alejandro (2006) Soluciones extremales para problemas parabólicos de evolución no lineales y aplicaciones. [Tesis Doctoral]

Esta lista fue generada el Sat Dec 3 02:54:05 2016 CET.